MathSciNet Relay Station
MathSciNet bibliographic data
MR2078400 (2005e:20066) 20F69 (20E22)
Wilson, John S. Further groups that do not have uniformly exponential growth. J. Algebra 279 (2004), no. 1, 292–301.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement